# SDR VJ9800148

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Airframe
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MAJOR HAIL DAMAGE ENCOUNTERED INFLIGHT TO MIDWAY AND DECLARED AN EMERGENCY LANDING, DIVERTED INTO CHA, TN.  LANDED IN CHA SAFELY AND DEBORDED PAX AT GATE.  PRELIMINARY REPORT BY CAPT- RADOME, ANTENNA FUSELAGE, FLIGHT CONTROLS AND AT LEAST NR 2 ENGINE FOD.  WINDSHIELDS SHATTERED 3 EA.  NO DEPRESSURIZATION.
